Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 76, NWS Philadelphia/Mount Holly

July 26, 20124 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 26, 2012, 11:44 PM EDT for 4 counties in New Jersey. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 11:44 PM EDT (03:44 UTC)
Expired
Jul 27, 2012, 1:47 AM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3064 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WGUS81 KPHI 270344
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT THU JUL 26 2012

NJC001-011-015-033-270645-
/O.NEW.KPHI.FA.Y.0076.120727T0344Z-120727T0645Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-ATLANTIC NJ-SALEM NJ-CUMBERLAND NJ-
1144 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  WEST CENTRAL ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
  NORTHERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 245 AM EDT

* AT 1142 PM EDT DOPPLER RADAR ESTIMATES THAT OVER 1 INCH OF RAIN 
HAS FALLEN IN THE PAST HOUR ACROSS THE ADVISORY AREA. ANOTHER AREA 
OF HEAVY SHOWERS, STILL IN DELAWARE, WILL CONTINUE TO MOVE EASTWARD 
AND ACROSS THE ADVISORY OVER THE NEXT HOUR OR SO. ADDITIONAL 
RAINFALL ACCUMULATIONS OF UP TO 1 INCH CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3935 7540 3937 7540 3939 7545 3943 7547
      3947 7556 3948 7555 3950 7555 3952 7553
      3955 7554 3964 7493 3945 7488

$$

HEAVENER
1 follow-up statement
299 
WGUS81 KPHI 270547
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 AM EDT FRI JUL 27 2012

NJC001-011-015-033-270556-
/O.CAN.KPHI.FA.Y.0076.000000T0000Z-120727T0645Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-ATLANTIC NJ-SALEM NJ-CUMBERLAND NJ-
147 AM EDT FRI JUL 27 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
NORTHERN CUMBERLAND...SOUTHERN SALEM...WEST CENTRAL ATLANTIC AND
SOUTHEASTERN GLOUCESTER COUNTIES...

LAT...LON 3935 7540 3937 7540 3939 7545 3943 7547
      3947 7556 3948 7555 3950 7555 3952 7553
      3955 7554 3964 7493 3945 7488

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 26, 11:41 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 26, 11:41 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1141 PM EDT THU JUL 26 2012

.SYNOPSIS...
LOW PRESSURE RESIDES OVER CHESAPEAKE BAY WITH A WEAK COOLING
OUTFLOW BOUNDARY FROM THE EVENING THUNDERSTORMS NOW MOVING
SOUTHWARD THROUGH DELMARVA. A MORE SUBSTANTIAL COLD FRONT WILL
MOVE SOUTH OF DELMARVA LATE SATURDAY NIGHT AS THE LOW PRESSURE
SYSTEM ORGANIZES OFF THE MID ATLANTIC COAST. WEAK HIGH PRESSURE
FOLLOWS LATER SUNDAY AND MONDAY. LOW PRESSURE DEVELOPS ALONG A
BOUNDARY TO OUR SOUTH TUESDAY AND STAYS JUST OFFSHORE ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 7 AM FRIDAY MORNING/...
SEEMS LIKE LAST GOOD BAND OF CONVECTION..SEEMINGLY ELEVATED..ROLLING
EWD FROM DEL THRU S NJ AND THIS IS SHORT POOR DRAINAGE STREET FLOODING...
LIGHTNING STRIKES AND MAYBE A G TO 25 KT.

SHOULD BE RELATIVELY QUIET AFTER 06Z.

HEAT PRODUCTS CONTINUE UNTIL WE CAN REEVALUATE BY 3 AM.
&&

.SHORT TERM /7 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH FRIDAY. THE HEAT
ADVISORY FOR SOUTHERN NJ AND THE DELMARVA HAS BEEN EXTENDED THROUGH
FRIDAY.

FOR FRIDAY...THE COLD FRONT STARTS TO PUSH SOUTHWARD INTO THE AREA.
IT IS SLOW MOVING AND LOOKS TO STALL OVER OR NEAR OUR AREA FRIDAY
AFTERNOON. THIS BOUNDARY MAY BE THE FOCUS FOR MORE CONVECTION ON
FRIDAY BUT IT APPEARS TO BE MORE SCATTERED IN NATURE THAN WHAT WE
ARE SEEING FOR TODAY.

BEHIND THE FRONT WINDS WILL VEER TO THE WEST NORTHWEST ALLOWING SOME
DRIER AIR TO PUSH INTO THE AREA, ESPECIALLY ACROSS OUR MORE
NORTHWESTERN ZONES. ACROSS THE SOUTH, THE FRONT WILL TAKE ITS TIME
GETTING THERE. WHILE IT LOOKS LIKE IT STALLS IT MAY JUST BE MOVING
VERY VERY SLOWLY, KEEPING THE SOUTHERN AREAS IN THE WARM, MOIST AIR
LONGER. THIS WILL CONTRIBUTE TO HIGHER TEMPERATURES IN THE SOUTHERN
AREAS AS WELL AS HIGH HEAT INDEX VALUES AGAIN FOR ANOTHER DAY. HEAT
INDEX VALUES THROUGH THE URBAN AREAS WILL ONCE AGAIN RISE NEAR
100-102 FOR A COUPLE OF HOURS AND THE WARNING WILL BE LEFT IN PLACE
FOR ANOTHER DAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE PROGRESSIVE UPPER TROUGH THAT WILL BE OVER THE GREAT LAKES
DURING THE SHORTER RANGES OF THE FCST WILL MOVE EAST AND SETTLE
ALONG THE MIDDLE ATLANTIC AND NORTHEAST THIS WEEKEND. THIS WILL
BRING UNSETTLED CONDITIONS WITH PARTLY TO MOSTLY CLOUDY PERIODS
AND CHC FOR SHOWERS AND AFTERNOON TSTMS. POPS FOR THIS FCST WILL
BE IN THE CHC RANGE FOR FRI NIGHT THROUGH SAT NIGHT. RIDGING AND
AN APPROACHING SFC HIGH SUN AND MON WILL BRING DRIER AIR AND
DECREASING CHCS FOR ANY SHOWERS...STILL KEPT SLGT CHC FOR SUN ATTM
TO ALIGN BETTER WITH NEARBY WFOS. THE UPPER TROUGH BEGINS TO
DEEPEN OVER THE AREA AGAIN TUE-WED SO PRECIP CHANCES WERE RAISED
BACK INTO THE CHC RANGE FOR THOSE PERIODS.

TEMPERATURES DURING THE EXTENDED RANGE WILL AVERAGE OUT IN THE
ABOVE NORMAL RANGE. SATURDAY WILL LIKELY SEE THE HIGHEST
TEMPERATURES OF THE EXTENDED PERIOD WITH PLENTY OF UPPER 80S AND
LOW 90S OVER THE AREA. READINGS SHOULD THEN SHOW A VERY SLOW
DECREASE INTO NEXT WEEK WITH HIGHS MOSTLY IN THE MID TO UPPER 80S.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...LEFTOVER SHOWERS...WITH EWD MOVING ELEVATED TSTMS DELMARVA
GRADUALLY WEAKENING AFTER 06Z AS THE EXIT THE NJ COAST. OTRW VFR CIGS.
LIGHT WIND.

FRIDAY...VFR. CIGS AOA 5000 FT MIDDAY AND AFTN WITH CONVECTION
SEEMINGLY SPLIT... STRONGER CONVECTION DEVELOPING DELMARVA MID OR
LATE AFTN WHILE ANOTHER BAND DEVELOPS NE PA AND FAR NNJ. W WIND G
GENERALLY UNDER 18 KT.

OUTLOOK...
FRI NIGHT-SAT NIGHT...VFR MUCH OF THE TIME BUT SCATTERED SHOWERS
AND A FEW TSTMS MAY BRING LOCALLY POOR CONDITIONS.
SUN-MON NIGHT...VFR.
TUE...MOSTLY VFR. SCATTERED SHOWERS AND A FEW TSTMS MAY BRING
LOCALLY POOR CONDITIONS.

&&

.MARINE...
SMALL CRAFT ADVISORY CONTINUES ON THE OCEAN THROUGH FRIDAY MORNING.

OTRW ELEVATED CONVECTION MOVES THRU DELMARVA AND ALL SHOWERS
WEAKEN AFTER MIDNIGHT.

OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED THIS WEEKEND AND INTO EARLY NEXT
WEEK. SCATTERED TSTMS FRI NIGHT THROUGH SAT NIGHT WILL BRING
LOCALLY HIGHER WINDS AND SEAS.

&&

.HYDROLOGY...
NO MAJOR HYDRO ISSUE FORESEEN BUT POOR DRAINAGE FLOODING PROBLEMS
AT LEAST FOR S NJ THRU 06Z.

&&

.RIP CURRENTS...
STILL POSSIBLY A MDT RISK FOR FRIDAY...SITTING ASTRIDE LOW TO MDT.
REEVALUATING AT 4AM.

&&

.CLIMATE...
KGED RER EQUALING EVENT FOR THE 26TH AND KMPO 1 DEG SHY. ALL OTHERS
WELL BELOW...PRIMARILY BECAUSE OF THE 90-120 EXTRA MINUTES OF MCV
THICK CIRRUS CLOUD CVR THRU 1630Z IN SE PA/DE/S NJ/NE MD...LONGER
THAN WHAT WAS EXPECTED IN THE EARLY THURSDAY MORNING FCST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR PAZ067>071.
NJ...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR NJZ016-021>023.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT FRIDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT FRIDAY FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...DRAG/O'HARA 1140P
NEAR TERM...DRAG/MEOLA 1140P
SHORT TERM...MEOLA 1140P
LONG TERM...O'HARA
AVIATION...DRAG/MEOLA/O'HARA 1140P
MARINE...DRAG/MEOLA/O'HARA
HYDROLOGY...1140P
RIP CURRENTS...1140P
CLIMATE...
Hazardous weather outlook, Jul 26, 11:06 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 PM EDT THU JUL 26 2012

DEZ004-NJZ001-007>010-012>014-020-024>027-PAZ054-055-060>062-280315-
DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
1106 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR A FEW STRONG THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-280315-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
1106 PM EDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-280315-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1106 PM EDT THU JUL 26 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-280315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1106 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

..CANCELS SPC WATCHES..

In the hours before

Local storm report, Jul 26, 8:29 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
07/26/2012                   CARBON             PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0609 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
07/26/2012  M52 MPH          MONROE             PA   ASOS

0613 PM     TSTM WND GST     BUSHKILL TWP            40.79N  75.34W
07/26/2012  M62 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0622 PM     TSTM WND DMG     BATH                    40.73N  75.39W
07/26/2012                   NORTHAMPTON        PA   PUBLIC

            TREES DOWN

0625 PM     HAIL             TATAMY                  40.74N  75.26W
07/26/2012  M0.75 INCH       NORTHAMPTON        PA   PUBLIC

0625 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
07/26/2012  E57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

            POWER OUTAGES REPORTED AS WELL

0640 PM     TSTM WND DMG     COLUMBIA                40.93N  75.09W
07/26/2012                   WARREN             NJ   TRAINED SPOTTER

            ONE TREE DOWN BLOCKING RTE 94

0643 PM     TSTM WND GST     READING                 40.33N  75.93W
07/26/2012  E50 MPH          BERKS              PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     DELAWARE WATER GAP      40.98N  75.14W
07/26/2012                   MONROE             PA   UNKNOWN

            AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
            STATE LINE.

0700 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WINDS

0702 PM     TSTM WND DMG     SUSSEX                  41.21N  74.61W
07/26/2012                   SUSSEX             NJ   EMERGENCY MNGR

            SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY

0704 PM     TSTM WND GST     ELVERSON                40.16N  75.83W
07/26/2012  M64 MPH          CHESTER            PA   TRAINED SPOTTER

0708 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WINDS 50 TO 60 MPH.

0721 PM     TSTM WND DMG     4 S MILLINGTON          40.62N  74.52W
07/26/2012                   SOMERSET           NJ   TRAINED SPOTTER

            TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33

0728 PM     TSTM WND DMG     EDISON                  40.52N  74.41W
07/26/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN

0730 PM     TSTM WND GST     ORELAND                 40.11N  75.18W
07/26/2012  M50 MPH          MONTGOMERY         PA   PUBLIC

&&

EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200500
PHI1200509 PHI1200503 PHI1200504 PHI1200506 PHI1200508

GAINES
Local storm report, Jul 26, 9:06 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
07/26/2012                   CARBON             PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0609 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
07/26/2012  M52 MPH          MONROE             PA   ASOS

0613 PM     TSTM WND GST     BUSHKILL TWP            40.79N  75.34W
07/26/2012  M62 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0622 PM     TSTM WND DMG     BATH                    40.73N  75.39W
07/26/2012                   NORTHAMPTON        PA   PUBLIC

            TREES DOWN

0625 PM     HAIL             TATAMY                  40.74N  75.26W
07/26/2012  M0.75 INCH       NORTHAMPTON        PA   PUBLIC

0625 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
07/26/2012  E57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

            POWER OUTAGES REPORTED AS WELL

0640 PM     TSTM WND DMG     COLUMBIA                40.93N  75.09W
07/26/2012                   WARREN             NJ   TRAINED SPOTTER

            ONE TREE DOWN BLOCKING RTE 94

0643 PM     TSTM WND GST     READING                 40.33N  75.93W
07/26/2012  E50 MPH          BERKS              PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     DELAWARE WATER GAP      40.98N  75.14W
07/26/2012                   MONROE             PA   UNKNOWN

            AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
            STATE LINE.

0700 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WINDS

0700 PM     TSTM WND DMG     FLEMINGTON              40.51N  74.86W
07/26/2012                   HUNTERDON          NJ   911 CALL CENTER

            TREES DOWN NEAR FLEMINGTON

0702 PM     TSTM WND DMG     SUSSEX                  41.21N  74.61W
07/26/2012                   SUSSEX             NJ   EMERGENCY MNGR

            SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY

0704 PM     TSTM WND GST     ELVERSON                40.16N  75.83W
07/26/2012  M64 MPH          CHESTER            PA   TRAINED SPOTTER

0708 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WINDS 50 TO 60 MPH.

0721 PM     TSTM WND DMG     4 S MILLINGTON          40.62N  74.52W
07/26/2012                   SOMERSET           NJ   TRAINED SPOTTER

            TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33

0728 PM     TSTM WND DMG     EDISON                  40.52N  74.41W
07/26/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN

0730 PM     TSTM WND GST     ORELAND                 40.11N  75.18W
07/26/2012  M50 MPH          MONTGOMERY         PA   PUBLIC

0753 PM     TSTM WND DMG     BORDENTOWN              40.15N  74.71W
07/26/2012                   BURLINGTON         NJ   911 CALL CENTER

            TREES DOWN

0754 PM     MARINE TSTM WIND SANDY HOOK NOS BUOY     40.47N  74.01W
07/26/2012  M55 MPH          ANZ338             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200510
PHI1200500 PHI1200509 PHI1200503 PHI1200504 PHI1200506 PHI1200508
PHI1200511 PHI1200512

GAINES
Local storm report, Jul 26, 9:44 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     PALMERTON               40.80N  75.62W
07/26/2012                   CARBON             PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

0609 PM     TSTM WND GST     MOUNT POCONO            41.12N  75.36W
07/26/2012  M52 MPH          MONROE             PA   ASOS

0613 PM     TSTM WND GST     BUSHKILL TWP            40.79N  75.34W
07/26/2012  M62 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0622 PM     TSTM WND DMG     BATH                    40.73N  75.39W
07/26/2012                   NORTHAMPTON        PA   PUBLIC

            TREES DOWN

0625 PM     HAIL             TATAMY                  40.74N  75.26W
07/26/2012  M0.75 INCH       NORTHAMPTON        PA   PUBLIC

0625 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
07/26/2012  E57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

            POWER OUTAGES REPORTED AS WELL

0640 PM     TSTM WND DMG     COLUMBIA                40.93N  75.09W
07/26/2012                   WARREN             NJ   TRAINED SPOTTER

            ONE TREE DOWN BLOCKING RTE 94

0643 PM     TSTM WND GST     READING                 40.33N  75.93W
07/26/2012  E50 MPH          BERKS              PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     DELAWARE WATER GAP      40.98N  75.14W
07/26/2012                   MONROE             PA   UNKNOWN

            AT LEAST 1 TRACTOR TRAILER BLOWN OVER ON I-80 AT PA NJ
            STATE LINE.

0700 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH WINDS

0700 PM     TSTM WND DMG     FLEMINGTON              40.51N  74.86W
07/26/2012                   HUNTERDON          NJ   911 CALL CENTER

            TREES DOWN NEAR FLEMINGTON

0702 PM     TSTM WND DMG     SUSSEX                  41.21N  74.61W
07/26/2012                   SUSSEX             NJ   EMERGENCY MNGR

            SOME TREES DOWN AND POWER OUTAGES THROUGHOUT THE COUNTY

0704 PM     TSTM WND GST     ELVERSON                40.16N  75.83W
07/26/2012  M64 MPH          CHESTER            PA   TRAINED SPOTTER

0706 PM     TSTM WND DMG     ROCKAWAY                40.90N  74.51W
07/26/2012                   MORRIS             NJ   TRAINED SPOTTER

            *** 3 INJ *** TREES DOWN ON HOUSE. 3 INJURED...TWO
            ADULTS AND ONE INFANT.

0708 PM     TSTM WND GST     CHESTER                 40.79N  74.69W
07/26/2012  E55 MPH          MORRIS             NJ   TRAINED SPOTTER

            ESTIMATED WINDS 50 TO 60 MPH.

0721 PM     TSTM WND DMG     4 S MILLINGTON          40.62N  74.52W
07/26/2012                   SOMERSET           NJ   TRAINED SPOTTER

            TREE BRANCHES DOWN ON INTERSTATE 78 AT MILE MARKER 33

0728 PM     TSTM WND DMG     EDISON                  40.52N  74.41W
07/26/2012                   MIDDLESEX          NJ   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN

0730 PM     TSTM WND GST     ORELAND                 40.11N  75.18W
07/26/2012  M50 MPH          MONTGOMERY         PA   PUBLIC

0745 PM     TSTM WND DMG     BOUND BROOK             40.57N  74.54W
07/26/2012                   SOMERSET           NJ   STORM CHASER

            TREES WIRES DOWN

0750 PM     TSTM WND DMG     HOLMDEL                 40.35N  74.18W
07/26/2012                   MONMOUTH           NJ   NEWSPAPER

            TREES DOWN ALONG GARDEN STATE PARKWAY.

0753 PM     TSTM WND DMG     BORDENTOWN              40.15N  74.71W
07/26/2012                   BURLINGTON         NJ   911 CALL CENTER

            TREES DOWN

0754 PM     MARINE TSTM WIND SANDY HOOK NOS BUOY     40.47N  74.01W
07/26/2012  M55 MPH          ANZ338             NJ   NOS PLATFORM

0830 PM     TSTM WND DMG     CAMDEN                  39.94N  75.11W
07/26/2012                   CAMDEN             NJ   TRAINED SPOTTER

            *** 1 INJ *** TREE DOWN ON CAR. ONE PERSON TRAPPED.

&&

EVENT NUMBER PHI1200494 PHI1200496 PHI1200495 PHI1200505 PHI1200497
PHI1200499 PHI1200502 PHI1200498 PHI1200507 PHI1200501 PHI1200510
PHI1200500 PHI1200509 PHI1200514 PHI1200503 PHI1200504 PHI1200506
PHI1200508 PHI1200515 PHI1200516 PHI1200511 PHI1200512 PHI1200517

GAINES
Special weather statement, Jul 26, 10:01 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT THU JUL 26 2012

MDZ008-270300-
CECIL MD-
1001 PM EDT THU JUL 26 2012

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CECIL COUNTY...

SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO DRIFT INTO
CECIL COUNTY FROM THE WEST LATE THIS EVENING.

ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.

THERE MAY BE WIND GUSTS TO 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3972 7579 3938 7577 3938 7582 3936 7586
      3938 7605 3940 7605 3943 7600 3946 7602
      3953 7599 3955 7604 3954 7607 3958 7608
      3972 7623

IOVINO
Special weather statement, Jul 26, 10:24 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT THU JUL 26 2012

MDZ012-015-270400-
KENT MD-QUEEN ANNE'S MD-
1024 PM EDT THU JUL 26 2012

...THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS THE BAY...

SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS CHESAPEAKE
BAY AND THEY SHOULD AFFECT PARTS OF KENT COUNTY AND QUEEN ANNE'S
COUNTY BEFORE MIDNIGHT.

ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.

THERE MAY BE WIND GUSTS TO 35 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3904 7632 3897 7622 3900 7617 3902 7624
      3914 7629 3932 7619 3937 7611 3938 7577
      3914 7575 3910 7584 3892 7595 3895 7609
      3889 7610 3885 7620 3894 7624 3890 7625
      3892 7628 3889 7628 3890 7633 3883 7637

IOVINO
Special weather statement, Jul 26, 10:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 PM EDT THU JUL 26 2012

NJZ016>018-270430-
CAMDEN NJ-GLOUCESTER NJ-SALEM NJ-
1059 PM EDT THU JUL 26 2012

...SCATTERED THUNDERSTORMS WITH HEAVY RAIN AFFECTING SOUTHWESTERN
NEW JERSEY...

SCATTERED THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO DRIFT INTO
SOUTHWESTERN NEW JERSEY FROM THE SOUTHWEST UNTIL SHORTLY AFTER
MIDNIGHT.

ISOLATED AREAS OF HEAVY RAIN ARE POSSIBLE AND IT MAY CAUSE PONDING
OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE.

THERE MAY BE WIND GUSTS TO 30 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

LAT...LON 3951 7499 3956 7506 3946 7508 3956 7524
      3945 7541 3938 7542 3947 7555 3957 7552
      3964 7556 3976 7546 3985 7533 3988 7515
      3996 7513 3999 7506 3998 7501 3995 7502
      3989 7493 3979 7491 3979 7481 3973 7474

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:59 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem91 min
Jul 26, 11:25 PM EDTAreal Flood AdvisoryPHIGloucester, Salem107 min
Jul 26, 11:55 PM EDTSpecial Weather StatementPHIOcean65 min
Jul 27, 12:02 AM EDTSpecial Weather StatementPHIOcean58 min
Jul 27, 12:35 AM EDTAreal Flood AdvisoryPHIBurlington, Ocean117 min

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.